# SDR P5CA9500621

- Difficulty date: July 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831FT
- Make and model: Boeing 747121
- Aircraft serial: 19648
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE AND SURFACE CORROSION ON PANEL BETWEEN CAPTAINS SEAT RAILS.  MANUFACTURED REPLACEMENT PANEL PER BOEING SRM 51-20-01 AND 51-30-02.
